Thanks, Peter. Lanie, I have more reading material than I can ever get to, as well as crossword books! But they want me to be active. Since I live alone and haven't had a caregiver for over 3 weeks, I'm moving a lot, just out of necessity.
I did get a call back from the TPC just now. She said the numbers were all slightly up this morning, but since the same thing happened last Tues., she's not concerned. She didn't have my Prograf level yet, but will call me back if there's any change in that, necessitating changing the dose. Otherwise, she wants me to keep the diuretics and other meds the same; didn't seem concerned about
the draining wounds or weakness....said it takes time.
P.S. Got another call from the TPC. She said my Prograf level is high, so to decrease pills from 4 mg twice a day to 3 mg. I'm happy about
that, as I think some of the side effects I'm having are coming from Prograf. Also, I am to D/C the Aldactone, but continue with the Lasix at 40 mg in the a.m. I worry about
my potassium levels w/o the Aldactone, but she said they will keep an eye on it. My platelets are high, so there will be iron studies added to the blood work next week. Those are the only changes, at least for another week.
Forum moderator - Hepatitis
"But that was yesterday, and I was a different person then."
Lewis Carroll, Alice in Wonderland
Liver transplant recipient, Oct. 27, 2011, at Mayo Hospital, Jacksonville, FL
Post Edited (hep93) : 12/7/2011 3:35:45 PM (GMT-7)